# SDR MALA000425

- Difficulty date: July 13, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED CLOSED IN FLIGHT COMPLETED WITH ORH.  MAINTENANCE REPLACED LT LOW PRESSURE BLEED VALVES PER MEL 36-10-2(C).
